Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Medium ish term use, CT


[ma...]

Recommended Posts

Hi all, So a bit of a long story but here goes. Mainly after

 

Cliffs:

 

3 months intermittent/infrequent use temazepam/diazepam followed by

2 months intermittent use diazepam/xanax

3 months constant use diazepam/xanax

CT 17th June

Appears I was getting tolerance withdrawals, medicating with alcohol without realising.

Had no idea I was dependant, thought i was terminally ill..

Doctor confident it is not a dependency issue, it is anxiety (not the case IMO)

 

 

 

Symptoms:

Muscle twitching/weakness

Sore feet

Bad brain fog

Bad memory

Insomnia

Restless legs

Bad bad anxiety

Bad bad depression

numb tongue/lips

diarrhea

 

 

Drank & did rec drugs a bit in my late teens, early 20s, put that all behind me, got an excellent (but stressful) career, a 14 month old daughter, married happily etc etc.

 

About a year ago while struggling with a bit of post partum anxiety/sleep issues, i started getting the odd script for temazepam, would have them for 10 nights straight, then stop for a few weeks, and so on, never thought anything of it. Maybe went throug

Link to comment
Share on other sites

Hi maccaz  :hug: Welcome to Benzobuddies

 

I am glad you joined our community.  You did so well getting your life together, congratulations to you, what a joy having a 14 month old daughter.  I am so sorry you now find yourself in this position,  it will get better, this is temporary!    It doesn’t take long for the body to develop dependency, anyone taking benzodiazepines more than a few weeks should taper off slow.  How are you feeling now, are the symptoms less intense?  You will find some very valuable support and information on the forum. Please feel free to browse the boards and post questions to any of the dedicated threads.

 

I suggest you check out  The Ashton Manual will give you a better understanding on why you feel the way you do.  It is a great resource for understanding the effect benzo’s have on our body, It also includes a list of common symptoms 

 

I will leave you with a few links:

 

Cold Turkey Detox & Rapid Withdrawal Board

Post withdrawal recovery support board

 

We have dedicated boards dealing with Anxiety and Depression issues, you can connect with others who can offer some ideas and help.

 

Anxiety     

Depression       

 

If you would care to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

 

Link to comment
Share on other sites

Thank you. Looks like a lot of my post got cut off (no biggie, was a bunch of waffle anyway  :D :D)

 

TBH I am feeling overwhelmingly relieved at (1) knowing there is a rational cause for all of the issues I am facing and (2) that there is such a great community on here that can relate. The success stories have been a great help for me mentally lately.

 

The symptoms are getting less intense, but some days they are just crap, but it is what it is, and i can't really complain, its been a month :)

Mentally I am drastically improving, and have moments when I feel almost 100% normal, but if i go into somewhere with a lot going on (supermarkets been the main one lately) I feel mega spaced out and like I'm not really there.

 

Apart from that, the twitching and a bit of numbness is the worst of it, and now that every twitch isn't spinning me out mentally, I can kind of just live with it.

 

So all in all - i'd say doing pretty well considering, and very grateful for that.

 

I'm a competitive weightlifter outside of work, and being free of the benzos has kind of given me the spark/love  for it again, so am easing back into that and its been a good way to get active and stay positive, just can't overdo it or i tend to pay for it in terms of symptoms as a result.

 

 

Link to comment
Share on other sites

Hi Maccaz

 

Yes i could see you intended to post more, i wondered what happened,  anyway i am glad you are here.  Its good the symptoms are easing a little.  Ive had that spaced out feeling..and feeling like I'm not there!!  its common in withdrawal.    You have a great attitude and it will serve you well!  Keep positive, distract from symptoms if you can...it does get better

 

Take it easy with the weightlifting.

 

Magrita :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...